# SDR IPXA2015022586443

- Difficulty date: February 25, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 88,121 hours, 15,413 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: E308AH
- Part serial: CG47960
- Condition: Inoperative
- Location: Power Transfer
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/B FOR STANDBY POWER TRANSFER RELAY POPPING ON P6-6 PANEL. ONLY IF STBY POWER IN AUTO POS.  R & R STANDBY POWER TRANS RELAY IAW AMM 24-29-03-004 & 404. STBY POWER SYSTEM TEST GOOD.
